Follow
Dr.C.Ravichandran
Dr.C.Ravichandran
PG & Research Department of Mathematics, Kongunadu Arts and Science College,Tamil Nadu, INDIA
Verified email at kongunaducollege.ac.in
Title
Cited by
Cited by
Year
New results on existence in the framework of Atangana–Baleanu derivative for fractional integro-differential equations
C Ravichandran, K Logeswari, F Jarad
Chaos, Solitons & Fractals 125, 194-200, 2019
1732019
New results on exact controllability of a class of fractional neutral integro-differential systems with state-dependent delay in Banach spaces
C Ravichandran, N Valliammal, JJ Nieto
Journal of the Franklin Institute 356 (3), 1535-1565, 2019
1282019
Results on controllability of Hilfer fractional differential equations with infinite delay via measures of noncompactness
CR K Kavitha, V Vijayakumar, R Udhayakumar
Asian Journal of Control, 1-10, 2021
99*2021
New results on nonlocal functional integro-differential equations via Hilfer fractional derivative
R Subashini, K Jothimani, KS Nisar, C Ravichandran
Alexandria Engineering Journal 59 (5), 2891-2899, 2020
982020
Controllability results for impulsive mixed-type functional integro-differential evolution equations with nonlocal conditions
JA Machado, C Ravichandran, M Rivero, JJ Trujillo
Fixed point theory and Applications 2013 (1), 1-16, 2013
942013
On new approach of fractional derivative by Mittag-Leffler kernel to neutral integro-differential systems with impulsive conditions
C Ravichandran, K Logeswari, SK Panda, KS Nisar
Chaos, Solitons & Fractals 139, 110012, 2020
922020
A complex valued approach to the solutions of Riemann-Liouville integral, Atangana-Baleanu integral operator and non-linear Telegraph equation via fixed point method
SK Panda, T Abdeljawad, C Ravichandran
Chaos, Solitons & Fractals 130, 109439, 2020
882020
Existence of solutions for some functional integrodifferential equations with nonlocal conditions
K Munusamy, C Ravichandran, KS Nisar, B Ghanbari
Mathematical Methods in the Applied Sciences 43 (17), 10319-10331, 2020
822020
On the controllability of fractional functional integro-differential systems with an infinite delay in Banach spaces
C Ravichandran, D Baleanu
Advances in Difference Equations 2013, 1-13, 2013
772013
New results on nondensely characterized integrodifferential equations with fractional order
C Ravichandran, K Jothimani, HM Baskonus, N Valliammal
The European Physical Journal Plus 133, 1-9, 2018
742018
An analysis of controllability results for nonlinear Hilfer neutral fractional derivatives with non-dense domain
KS Nisar, K Jothimani, K Kaliraj, C Ravichandran
Chaos, Solitons & Fractals 146, 110915, 2021
732021
Existence of solutions of non-autonomous fractional differential equations with integral impulse condition
A Kumar, HVS Chauhan, C Ravichandran, KS Nisar, D Baleanu
Advances in Difference Equations 2020, 1-14, 2020
732020
Mathematical model for spreading of COVID‐19 virus with the Mittag–Leffler kernel
NKS Logeswari K, Ravichandran C
Numer Methods for Partial Differential Equations, 1-16, 2020
73*2020
Novel fixed point approach to Atangana-Baleanu fractional and Lp-Fredholm integral equations
SK Panda, T Abdeljawad, C Ravichandran
Alexandria Engineering Journal 59 (4), 1959-1970, 2020
722020
Results on system of Atangana–Baleanu fractional order Willis aneurysm and nonlinear singularly perturbed boundary value problems
SK Panda, C Ravichandran, B Hazarika
Chaos, Solitons & Fractals 142, 110390, 2021
672021
A new exploration on existence of fractional neutral integro-differential equations in the concept of Atangana–Baleanu derivative
K Logeswari, C Ravichandran
Physica A: Statistical Mechanics and Its Applications 544, 123454, 2020
632020
Approximate controllability for a class of fractional neutral integro-differential inclusions with state-dependent delay
V Vijayakumar, C Ravichandran, R Murugesu
Nonlinear Studies 20 (4), 513-532, 2013
622013
Fractional Order Modeling the Gemini Virus in Capsicum annuum with Optimal Control
KS Nisar, K Logeswari, V Vijayaraj, HM Baskonus, C Ravichandran
Fractal and Fractional 6 (2), 61, 2022
612022
Solutions to fractional neutral delay differential nonlocal systems
N Valliammal, C Ravichandran, KS Nisar
Chaos, Solitons & Fractals 138, 109912, 2020
592020
Existence results of Hilfer integro-differential equations with fractional order.
R Subashini, C Ravichandran, K Jothimani, HM Baskonus
Discrete & Continuous Dynamical Systems-Series S 13 (3), 2020
592020
The system can't perform the operation now. Try again later.
Articles 1–20